# SDR KY72024F00001

- Difficulty date: December 3, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N885DC
- Make and model: Swrngn SA227*
- Aircraft serial: DC8388
- Aircraft time: 25,761 hours, 32,631 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E2 HUNG START LH BATTERY SHOWING 19V, UNABLE TO START WITH GPU. R & R BATTERIES W/NEW UNITS IN RFF TO SA777 MM CH 24-300-1CD OPS CHECK GOOD.
